# SDR SWAA2021101528314

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-800
- Aircraft serial: 63593
- Aircraft time: 7,507 hours, 16,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN AISLE ENT SIGN LOOSE / RESECURED MID CABIN AISLE EXIT SIGN PER MM 33-51-01
